Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Possible HGH Risk?
Jun 6, 2001

Do you have any info on the possible side effects of using Serostim? I know it make things grow and my prostate is enlarged. I have heard it may cause prostate cancer. Have you heard this? I don't use it that often. Thank you.

Response from Dr. Boyle

No, I'm not familiar with Serostim causing any of the problems you mention and they are not listed as adverse events in the package insert. You should discuss this with your doctor and should be monitored carefully, regardless.



Previous
Androgens Cause Facial Wasting?
Next
Night Sweats Good?

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement